# SDR UHLA2011013100057

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 17,196 hours, 10,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0930
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 9,604 hours, 7,240 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPS CHECK OF R1 EVACUATION SLIDE JOBCARD S25-65-01-710-801A-3 FAILED TEST, SLIDE DID NOT DEPLOY PROPERLY; HUNG UP WHEN DOOR OPENED.  REMOVED AND REPLACED SLIDE.
